# SDR AWXA960011

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX/BUR - FLT 0484 - AUTOPRESSURE INOPERATIVE AT 280 FEET CABIN ALTITUDE AT 3,000 FEET, DIFFERENTIAL PRESSURE 8.4.  REMOVED AND REPLACED REAR OUTFLOW VALVE.  OPS CHECKED GOOD.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  OPS CHECKED GOOD.  REFERENCE CONTROL NR 96ZZZX565.  (X)
